# SDR UPS01234918

- Difficulty date: January 26, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FUSELAGE - RT ACCESS PANEL 3420 - BS 630 AFT FRAME OF ACCESS PANEL CUTOUT HAS CORROSION BEYOND LIMITS PER B727 SRM 53-01-1.  REMOVED CENTER SECTION OF AFT FRAME OF PANEL CUTOUT ON FUSELAGE BODY PANEL 3420 AT BS 630, FABRICATED A NEW SECTION OF AFT FRAME AND INSTALLED PER B727 SRM 51040-3 AND 51-30-2.
